MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; snare, flexible

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; snare, flexible
Model Number M00561231
Medical Device Problem Codes Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare was used for a cold polypectomy procedure performed on (b)(6) 2026.During the procedure the snare failed to cut easily the target polyp.Procedure was completed with heat added to the original device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.

Brand Name
CAPTIVATOR II
Common Device Name
snare, flexible
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25738468
Report Number3005099803-2026-02702
Device Sequence Number21453676
Product Code FDI
UDI-Device Identifier08714729855910
UDI-Public(01)08714729855910(17)290107(10)38292978
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561231
Device Catalogue NumberM00561231
Device Lot Number0038292978
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/30/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown